# SDR USAA950361

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHT AT ROW 7 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE EMERGENCY FLOOR TRACK LIGHT AT ROW 7.  OPERATIONS CHECKED GOOD.  (W)
